Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pod, no periods after delivery, on femilon, breast feeding. Should i need to stop taking medicine?

i have pcod and i have got no periods after my childbirth. so my gynec has prescribed me Femilon six months course. I am breastfeeding my 1-1/2-year-old baby, not frequently, only thrice or when needed. My gynec refused to take it while breastfeeding, but my child's pediatrician said it is ok to take. Can i take the medicine femilon or should i stop breastfeeding first and then take that. please help me out.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
as your child is 1 1/2 year old you can start weaning and stop breast feeding.
then you can take medication as prescribed.
generally exclusive breast feeding is adviced upto 6 months, after that you start weaning child.
regards
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor